# SDR IPXA10658126

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 37,233 hours, 11,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T514622
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 246 CABIN FLOOR STRUCTURE ATT CLIP FOUND CRACKED JUST AT RBL10".  AV COMPT STA 246 CABIN FLOOR STRUCTURE ATTACH CLIP AT RBL10" REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02 REV 45.
